# SDR USAA2013061300027

- Difficulty date: May 30, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK ON TIE CLIP AT BS500F, S25L. REPAIRED TIE CLIP AT BS500F, S25L IAW SRM 51-40-02.
